# SDR CHQA200700028

- Difficulty date: June 20, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N656BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7485
- Aircraft time: 12,560 hours, 10,656 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3338 - CLE-PVD - DURING CRUISE AT FL270, "RT REV UNLOCK" CAUTION MESSAGE APPEARED.  RAN THE QRH WHILE STARTING DESCENT.  DECLARED AN EMERGENCY WITH ATC, LANDED WITH NO FURTHER INDICATIONS.  MAINTENANCE DEFERRED THE THRUST REVERSER.
